# SDR HNAA2018052500114

- Difficulty date: May 12, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 43,019 hours, 39,928 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, CREW BEGAN TO SMELL AN UNUSUAL ODOR ACCOMPANIED BY RADIO STATIC. ODOR AND STATIC DISAPPEARED AFTER LEAVING PRECIP. FA DID NOT NOTE THE ODOR IN THE CABIN.  PERFORMED ENGINE RUN, CAN NOT DUPLICATE ODOR IN THE FLIGHT DECK.  AIRCRAFT OKAY FOR SERVICE.
